# SDR IPXA2024080154251

- Difficulty date: July 17, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 65,776 hours, 15,891 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: ABA7003502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SURFACE CORROSION ON COPILOT WINDOW LWR FRAME AROUND FASTENER HOLES.  ACCOMPLISHED REPAIR PER EO 90992-REQ1 AND VT-SAA EA 011-5310-01-B0240, REV. I/R
